Volume 4, Issue 6
Numerical Method for the Time Fractional Fokker-Planck Equation

Xue-Nian Cao, Jiang-Li Fu & Hu Huang

Adv. Appl. Math. Mech., 4 (2012), pp. 848-863.

Published online: 2012-12

Preview Full PDF 11 509
Export citation
  • Abstract

In this paper, a new numerical algorithm for solving the time fractional Fokker-Planck equation is proposed. The analysis of local truncation error and the stability of this method are investigated. Theoretical analysis and numerical experiments show that the proposed method has higher order of accuracy for solving the time fractional Fokker-Planck equation.

  • Keywords

Fractional Fokker-Planck equation Riemann-Liouville fractional derivative truncation error stability

  • AMS Subject Headings

34A08 26A33 65L12 65L20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-4-848, author = {Xue-Nian Cao, Jiang-Li Fu and Hu Huang}, title = {Numerical Method for the Time Fractional Fokker-Planck Equation}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2012}, volume = {4}, number = {6}, pages = {848--863}, abstract = {

In this paper, a new numerical algorithm for solving the time fractional Fokker-Planck equation is proposed. The analysis of local truncation error and the stability of this method are investigated. Theoretical analysis and numerical experiments show that the proposed method has higher order of accuracy for solving the time fractional Fokker-Planck equation.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-12S13}, url = {http://global-sci.org/intro/article_detail/aamm/153.html} }
Copy to clipboard
The citation has been copied to your clipboard